MathSciNet Relay Station
MathSciNet bibliographic data
MR1347898 26A15
Simons, Stephen An eigenvector proof of Fatou's lemma for continuous functions. Math. Intelligencer 17 (1995), no. 3, 67–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement